Hi First of all I want to thankful that you guys created this platform where at least we can discuss this illness.
My name is Ashish uppal and I am 35 year old male living in Dubai. I have problem started in my both feet last year and suddenly started to feel burning sensation on my both feet. Earlier I ignored it as thought for week there may be some normal problem and it will be alright. After that I felt that this burning sensation is not going from my feets and was feeling daily some time intensity was high something low. I was not feeling this when I sleep. It only start when I wake up in morning.
After two weeks I decided to meet a neurologist and he recommended me Neurobion which I took for a month x 3 tablest daily. There was no change in my situation and it was driving me crazy and my mind was not able to understand that what exactly the problem is. As I am smart guy with good senses and logical.
Then I decided to see another doctor in Dubai and he did many tests like vitamin b 12 , electro conduction test for nerves, Mei scan for lower back , vitamin D , sugar and many more you can think of.. fortunately my insurance covered a lot.
Finally after 2 months he called me one day and said I am not sure why your neuropathy is happening but he give me Thiotacid and I took it for a month 2 tablets daily with Neurobion. Sometime I felt ok and every next day my burning sensation was coming back which I have till date. Again I decided to change a doctor and he also did many blood test and all was ok including diabetes.
I also track my sugar levels every alternate day and on fastinh it come between 85 to 90 and after food max 130.
I was drinking alcohol early but not very heavy but yes twice in a week...some time wisky , beer or red wine. When my problem started last year I drink very less and now from last two months decided not to touch alcohol at all.
Can some one help me and guide how to stop burning sensation please ...also I ordered ALA and waiting for it and decided to take one 600 mg tablets daliy as I seriously don't know what to do...
Many thanks for your help.